# SDR SWIA20231227031

- Difficulty date: October 31, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL12 FLOOR PNL SUPPORT ANGLE CRACKED.       (C-CHECK RO 12/23/2023)     INSTALLED NEW ANGLE P/N CC670-33199-4 ON RBL12 BEAM. REF: CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, DWG CC670-33052, REV: G. COMPLIED WITH TASK CARD 51-900-1002-SKY
